Alert archive / Pennsylvania / Flash Flood Warnings in 2013

Flash Flood Warning 32, NWS State College, PA

September 11, 2013Potter County, Pennsylvania

NWS State College, PA issued this flash flood warning at Sep 11, 2013, 4:47 PM EDT for Potter County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 11, 2013, 4:47 PM EDT (20:47 UTC)
Expired
Sep 11, 2013, 7:45 PM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

County Potter County, PA

The radar

The State College radar (KCCX), 81 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2013-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 989 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2013-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
989 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
1346 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

069 
WGUS51 KCTP 112047
FFWCTP
PAC105-112345-
/O.NEW.KCTP.FF.W.0032.130911T2047Z-130911T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
447 PM EDT WED SEP 11 2013

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL POTTER COUNTY...

* UNTIL 745 PM EDT...

* AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER CENTRAL POTTER COUNTY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
  OF CENTRAL POTTER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE THROUGH TWITTER OR FACEBOOK.

&&

LAT...LON 4163 7811 4170 7805 4172 7794 4176 7785
      4171 7776 4158 7782 4155 7789 4155 7798

$$

FORECASTER: CERU
1 follow-up statement
535 
WGUS71 KCTP 112230
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
630 PM EDT WED SEP 11 2013

PAC105-112241-
/O.CAN.KCTP.FF.W.0032.000000T0000Z-130911T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POTTER PA-
630 PM EDT WED SEP 11 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL POTTER
COUNTY...

THE WATERS FROM THE EARLIER HEAVY RAINS ARE RECEDING AND FLOOD WATERS
NO LONGER POSE A THREAT TO LIFE OR PROPERTY. THEREFORE...THE FLASH
FLOOD WARNING HAS BEEN CANCELLED.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF CENTRAL POTTER COUNTY.

WATER IS RECEDING...BUT JUST SOME MINOR FLOODING PROBLEMS MAY
CONTINUE FOR AN HOUR OR TWO.

LAT...LON 4163 7811 4170 7805 4172 7794 4176 7785
      4171 7776 4158 7782 4155 7789 4155 7798

$$

FORECASTER: CERU

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 3:48 PM EDT, 59 minutes earlier.

Area forecast discussion, Sep 11, 3:48 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
348 PM EDT WED SEP 11 2013

.SYNOPSIS...
AN UNSEASONABLY HOT AND HUMID AIR MASS WILL BE DISPLACED WHEN A
COLD FRONT ARRIVES ON THURSDAY. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL OCCUR THROUGH LATE THURSDAY AFTERNOON. THE
FRONT WILL BRING ANOTHER TASTE OF FALL WITH BELOW NORMAL
TEMPERATURES EXPECTED FROM FRIDAY INTO THE UPCOMING WEEKEND.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...
SHOWERS AND THUNDERSTORMS CONTINUE OVER THE ALLEGHENIES AND
CENTRAL MTS. RAIN HAS BEEN GENERALLY LESS THAN AN INCH SO
FAR...BUT SOME MINOR FLOODING IS POSSIBLE THIS EVENING AS THE
STORMS SLOWLY WEAKEN AND SOME MOVE OVER WETTER AREAS. FFG IS
REALLY HIGH SINCE IT HAS BEEN SO DRY. COLD RAIN PROCESS SEEMS TO
BE DOMINATING...WITH PLENTY OF ICE TO MAKE LTG. SO AS EXPECTED
WW520 WILL CONTINUE FOR NOW - BUT THE COLD AIR GENERATED IN THE
STORMS IS STARTING TO STABILIZE THE REGION. THE CAPES CONTINUE TO
BE VERY HIGH AND SHEAR LOW. SO THE PULSE NATURE OF THESE STORMS
SHOULD CONTINUE. FOG AND LOW CLOUDS ARE EXPECTED TONIGHT WITH THE
HIGH AMBIENT MSTR AND SOME CLEARING.

&&

.SHORT TERM /11 PM THIS EVENING THROUGH THURSDAY NIGHT/...
WITH SUNSET...THE STORMS ARE EXPECTED TO WEAKEN/DISSIPATE IF THEY
HAVE NOT ALREADY. WILL LINGER POPS INTO THE FIRST PART OF THE
NIGHT FOR THE NORTH AND SOUTH. A BREAK IN THE PRECIP SHOULD OCCUR
FOR 6-12 HRS...UNTIL THE FRONT NEARS AND THE MAIN SHORT WAVE
TROUGH DIGS THE BIG TROUGH OFF TO OUR WEST. FROPA EXPECTED THROUGH
THE DAYLIGHT HRS FROM NW-SE. AREA CONTINUES TO BE OUTLOOKED FOR
SLIGHT RISK...AND THIS SEEMS VERY LIKELY. CAPES SHOULD GROW LARGE
AND SHEAR BECOMES A BIG FACTOR. THIS SHOULD LEND MUCH MORE
ORGANIZATION TO THE STORMS...GENERALLY MULTI-CELL CLUSTERS MOST
LIKELY IN THE MORNING TRANSITIONING TO BOWING SEGMENTS/LONG BOW
ECHO. WILL TRY TO FOLLOW THE FRONT WITH POP GRIDS...RAMPING UP
INTO THE AFTN AND TAPERING THEM IN THE AFTN FROM NW-SE.

FRONT SHOULD HAVE CLEARED THE CWA BY NIGHT FALL. THUS...POPS
SHOULD ONLY BE NECESSARY IN THE FAR E AND MAYBE THE N THURS NIGHT.
TEMPS THURS WILL BE MUCH COOLER THAN WED...BUT STILL ABOVE NORMAL.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
PREV...
UPPER RIDGING AND CONTINUING PRESENCE OF SURFACE HIGH PRESSURE
FROM CANADA WILL KEEP PENNSYLVANIA MAINLY DRY THROUGH THE LONG
TERM PERIOD. DEEP UPPER TROF OVER THE CENTRAL AND EASTERN GREAT
LAKES TO START THE PERIOD WILL LIFT OUT INTO NEW ENGLAND FRIDAY
AND SATURDAY...ALLOWING UPPER HEIGHTS TO BECOME MORE ZONAL
THROUGH THE REMAINDER OF PERIOD.

AT THE SURFACE...A COLD FRONT SHOULD BE EXITING TO THE EAST AT THE
START OF THE PERIOD ON FRIDAY...WITH THE FIRST LARGE SFC
ANTICYCLONE BUILDING IN THROUGH THE WEEKEND.

A WEAK SHORTWAVE IS PROGGED TO DROP THROUGH THE UPPER FLOW SOMETIME
MONDAY BRINGING ANOTHER FRONT. THE WEAKNESS OF THE SYSTEM AND THE
DRYNESS OF THE AIR IN PLACE BRINGING INTO QUESTION HOW MUCH PCPN MAY
ACCOMPANY THE FRONT...SO KEPT MINIMAL POPS ATTM. THE SECOND
ANTICYCLONE FOLLOWS TUE INTO WEDNESDAY FOR YET MORE DRY WEATHER.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
NUMEROUS TSTORMS ALREADY GOING...AND WILL CONTINUE INTO THE
EVENING. STABILIZATION SHOULD OCCUR IN THE COLD POOL OVER SWRN
TERMINALS AFTER 21Z. GUSTY WINDS WILL BE POSSIBLE IN THE
DOWNDRAFTS OF ANY CELL. WINDS WILL BE VARIABLE AND LIGHT FOR MOST
LOCATIONS AFTER THE STORMS DIE OFF - BUT GENERALLY OUT OF THE
WEST/SOUTHWEST UNTIL THEN. CIGS AND VSBYS MAY DIP TO IFR IF ONE
OF THESE SCT SHRA MOVES OVERHEAD.

LLVL MSTR WILL REMAIN VERY HIGH OVERNIGHT AND LKLY RESULT SOME
MVFR VISBYS. THE FOCUS WILL SHIFT TO A WELL-DEFINED COLD FRONT
PUSHING SEWD FROM THE LWR LKS. EXPECT THIS BOUNDARY TO BE
CONVECTIVELY ACTIVE AS IT CROSSES THE AIRSPACE ON THURSDAY...WITH
THE POTENTIAL FOR STG TO SVR TSTORMS.

STRONG COLD FRONTAL PASSAGE DURING MID-DAY THU WILL CREATE
WIDESPREAD STORMS...WITH MVFR VSBYS/CIGS LIKELY...GENERALLY
BETWEEN 15-18Z IN THE NW AND ENDING AROUND 00Z IN THE SE. COLD AIR
ALOFT UNDER A TROUGH MOVING STEADILY W-E MAY ALLOW SCT SHRA IN
THE WRN HIGHLANDS ON FRIDAY AFTN. OTHERWISE...OUTSIDE THE NORMAL
MORNING FOG...VFR IS EXPECTED FOR FRI.

OUTLOOK...
SAT-SUN...VFR. NO SIG WX.
MON...CFROPA POSS...MAINLY VFR WITH GUSTY WINDS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO
NEAR TERM...DANGELO
SHORT TERM...DANGELO
LONG TERM...
AVIATION...DANGELO
Hazardous weather outlook, Sep 11, 12:44 PM EDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1244 PM EDT WED SEP 11 2013

PAZ004>006-010>012-017>019-024>027-033-034-037-041-042-045-046-
049>053-121645-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
SOMERSET-BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
1244 PM EDT WED SEP 11 2013

...SEVERE THUNDERSTORM WATCH 520 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE AND PUSH
EASTWARD TOMORROW AS A STRONG COLD FRONT CROSSES THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

PAZ028-035-036-056>059-063>066-121645-
JUNIATA-FULTON-FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
1244 PM EDT WED SEP 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS...WITH SCATTERED
THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AS THE COLD FRONT
ADVANCES EASTWARD TOMORROW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Sep 11, 3:29 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
329 PM EDT WED SEP 11 2013

PAZ019-026-112015-
HUNTINGDON PA-SOUTHERN CENTRE PA-
329 PM EDT WED SEP 11 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HUNTINGDON AND
SOUTH CENTRAL CENTRE COUNTIES THROUGH 415 PM EDT...

AT 327 PM EDT...A STRONG THUNDERSTORM WAS NEAR PINE GROVE MILLS...
MOVING NORTHEAST AT 15 MPH.

WIND GUSTS TO 35 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS
STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL AFFECT STATE COLLEGE AND BOALSBURG.

OTHER NOTABLE LOCATIONS IMPACTED WILL BE... PENNSYLVANIA MILITARY
MUSEUM...TUSSEY MOUNTAIN SKI AREA AND PENNSYLVANIA STATE UNIVERSITY.

THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 73 AND 76.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...ROUTE
322...STATE ROAD 26...STATE ROAD 45.

LAT...LON 4058 7800 4066 7802 4086 7784 4075 7762
      4073 7768 4072 7768 4070 7770 4068 7770
      4056 7790

FORECASTER: LAMBERT
Special weather statement, Sep 11, 3:37 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
337 PM EDT WED SEP 11 2013

PAZ006-037-112030-
POTTER PA-TIOGA PA-
337 PM EDT WED SEP 11 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN POTTER AND
NORTHWESTERN TIOGA COUNTIES...

AT 334 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
WESTFIELD TO SKI DENTON SKI AREA TO CHERRY SPRINGS STATE PARK...
MOVING EAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. A 20 TO 30 MINUTES PERIOD OF VERY HEAVY RAIN WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS. THESE STORMS WILL AFFECT CHERRY SPRINGS STATE
PARK...WESTFIELD...KNOXVILLE...GALETON AND ELKLAND.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
15...STATE ROAD 449.

LAT...LON 4181 7747 4161 7755 4160 7804 4176 7799
      4190 7783 4201 7762 4200 7713

FORECASTER: LAMBERT
Special weather statement, Sep 11, 3:44 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
344 PM EDT WED SEP 11 2013

PAZ037-112030-
TIOGA PA-
344 PM EDT WED SEP 11 2013

...A STRONG THUNDERSTORM WILL AFFECT EASTERN TIOGA COUNTY THROUGH
430 PM EDT...

AT 339 PM EDT...A STRONG THUNDERSTORM WAS NEAR COVINGTON...MOVING
NORTHEAST AT 30 MPH.

BRIEF WIND GUSTS TO 50 MPH AND UP TO PENNY SIZE HAIL ARE POSSIBLE
WITH THIS STORM. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND
LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. THIS STORM WILL AFFECT MANSFIELD AND
ROSEVILLE.

OTHER NOTABLE LOCATIONS IMPACTED WILL BE... MANSFIELD UNIVERSITY.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15.

LAT...LON 4199 7699 4193 7691 4166 7688 4156 7710
      4154 7721 4167 7728

FORECASTER: LAMBERT
Special weather statement, Sep 11, 3:52 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
352 PM EDT WED SEP 11 2013

PAZ019-045-046-049-051-052-112045-
MONTOUR PA-NORTHUMBERLAND PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-
SOUTHERN LYCOMING PA-UNION PA-
352 PM EDT WED SEP 11 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL CENTRE...
NORTHWESTERN NORTHUMBERLAND...SOUTHEASTERN CLINTON...SOUTHERN
LYCOMING...UNION AND WESTERN MONTOUR COUNTIES THROUGH 445 PM EDT...

AT 349 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MILLHEIM TO SAND BRIDGE STATE PARK TO TURBOTVILLE...MOVING NORTHEAST
AT 25 MPH.

BRIEF WIND GUSTS TO 50 MPH AND UP TO PENNY SIZE HAIL ARE POSSIBLE
WITH THESE STORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND
LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. THESE STORMS WILL AFFECT MCCALL DAM STATE
PARK...MACKEYVILLE...MUNCY...PICTURE ROCKS...JERSEY SHORE AND
DUBOISTOWN.

OTHER NOTABLE LOCATIONS IMPACTED WILL BE... LITTLE LEAGUE WORLD
SERIES COMPLEX AND BUCKNELL UNIVERSITY.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 177 AND 220...I-180 BETWEEN MILE MARKERS 1
AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 15...ROUTE 220...STATE ROAD 45...STATE ROAD 118.

LAT...LON 4116 7659 4115 7664 4110 7662 4098 7671
      4084 7716 4081 7736 4085 7737 4078 7754
      4101 7748 4122 7731 4135 7679 4126 7647

FORECASTER: LAMBERT
Special weather statement, Sep 11, 4:17 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
417 PM EDT WED SEP 11 2013

PAZ024-025-112100-
BLAIR PA-CAMBRIA PA-
417 PM EDT WED SEP 11 2013

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CAMBRIA AND WEST CENTRAL
BLAIR COUNTIES THROUGH 5 PM EDT...

AT 416 PM EDT...A STRONG THUNDERSTORM WAS NEAR SPRING HILL...MOVING
NORTHEAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL AFFECT CASSANDRA...LILLY...CRESSON AND
TUNNELHILL.

OTHER NOTABLE LOCATIONS IMPACTED WILL BE... ALLEGHENY PORTAGE
RAILROAD NATIONAL HISTORIC SITE...SAINT FRANCIS UNIVERSITY AND MT.
ALOYSIUS COLLEGE.

THIS WILL IMPACT ROUTE 22.

LAT...LON 4055 7865 4050 7842 4034 7860 4033 7867
      4037 7872

FORECASTER: LAMBERT
Local storm report, Sep 11, 4:41 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
441 PM EDT WED SEP 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     RENOVO                  41.33N  77.75W
09/11/2013                   CLINTON            PA   911 CALL CENTER

            TREES ON WIRES IN RENOVO

0407 PM     HAIL             HUGHESVILLE             41.24N  76.73W
09/11/2013  E0.75 INCH       LYCOMING           PA   TRAINED SPOTTER

0435 PM     HAIL             EBENSBURG               40.49N  78.73W
09/11/2013  E0.70 INCH       CAMBRIA            PA   SOCIAL MEDIA

&&

EVENT NUMBER CTP1300385 CTP1300386 CTP1300387

COLBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 1:19 PM EDTSpecial Weather StatementCTPCameron56 min
Sep 11, 1:47 PM EDTSpecial Weather StatementCTPCentre28 min
Sep 11, 2:06 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming54 min
Sep 11, 2:12 PM EDTSpecial Weather StatementCTPCentre48 min
Sep 11, 2:21 PM EDTSpecial Weather StatementCTPMcKean24 min
Sep 11, 3:29 PM EDTSpecial Weather StatementCTPMifflin46 min
Sep 11, 3:37 PM EDTSpecial Weather StatementCTPPotter53 min
Sep 11, 3:44 PM EDTSpecial Weather StatementCTPTioga46 min
Sep 11, 3:52 PM EDTSpecial Weather StatementCTPUnion53 min
Sep 11, 3:58 PM EDTSevere Thunderstorm WarningCTPClinton, Potter, Tioga62 min
Sep 11, 4:06 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Sullivan, Union54 min
Sep 11, 4:07 PM EDTAreal Flood AdvisoryCTPSomerset3 hr
Sep 11, 4:17 PM EDTSpecial Weather StatementCTPCambria43 min
Sep 11, 4:23 PM EDTAreal Flood AdvisoryCTPPotter3 hr
Sep 11, 4:42 PM EDTSevere Thunderstorm WarningCTPCambria63 min
Sep 11, 4:53 PM EDTSpecial Weather StatementCTPHuntingdon, Juniata, Mifflin67 min
Sep 11, 4:56 PM EDTSpecial Weather StatementCTPSomerset49 min
Sep 11, 5:01 PM EDTSpecial Weather StatementCTPColumbia29 min
Sep 11, 5:09 PM EDTAreal Flood AdvisoryCTPCameron, Clinton3 hr
Sep 11, 5:21 PM EDTSpecial Weather StatementCTPSnyder, Union54 min
Sep 11, 5:28 PM EDTSpecial Weather StatementCTPNorthumberland62 min
Sep 11, 5:47 PM EDTSpecial Weather StatementCTPPotter43 min
Sep 11, 5:47 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Montour, Northumberland, Schuylkill58 min
Sep 11, 5:53 PM EDTSpecial Weather StatementCTPJuniata, Mifflin22 min
Sep 11, 6:16 PM EDTSpecial Weather StatementCTPFulton44 min
Sep 11, 6:24 PM EDTSpecial Weather StatementCTPJuniata66 min
Sep 11, 6:32 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Montour, Northumberland, Schuylkill, Snyder58 min
Sep 11, 6:33 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter57 min
Sep 11, 7:01 PM EDTFlash Flood WarningCTPMcKean, Potter3 hr
Sep 11, 7:09 PM EDTSpecial Weather StatementCTPSchuylkill21 min
Sep 11, 7:14 PM EDTSpecial Weather StatementCTPFranklin61 min
Sep 11, 7:37 PM EDTSevere Thunderstorm WarningCTPColumbia, Schuylkill53 min
Sep 11, 7:44 PM EDTSpecial Weather StatementCTPSchuylkill46 min
Sep 11, 7:50 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter55 min
Sep 11, 7:55 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin50 min

Nearby

Flash Flood Warnings in Pennsylvania, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.